# SDR UPS97221948

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859933
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING I/B FLAP O/B CARRIAGE CORROSION IN BORE OF SPINDLE.  NR 6 FLAP CARRIAGE ASSY REPLACED PER MM 27-51-03.
